I was on the Yasmin birth control pill since I was very young because my hormonal imbalance caused depression. I took the pill since I was about 14 (I’m 22 now) until earlier this year, March of 2015. I stopped them because last September I began having grand mal seizures and though we didn’t know the cause, they came on the first day I bled every month and the middle day of my cycle. I went to my gyno who suspected that the high dose of estrogen in the pill may have made me more susceptible to seizures and we would try a birth control with less hormones in it. I began using the Nuvaring and my moods were much more stable, I felt better and the seizures came less often. I bled constantly though while using the Nuvaring and was tired with headaches and cold sweats. My gyno put me on Estradiol to add estrogen to my system and the bleeding became lighter. At that time, I was on a very high dose of Wellbutrin XL (450 mg) as well as Luvox (200 mg) and my anti-seizure medicine, Lamictal (400 mg.) I suspected Wellbutrin to be a possible cause of my seizures because I learned that it was a known side effect of it, but had been told by my doctor that since it was the only medicine that worked for my depression, I should probably stay on it. I decided to wean myself off of it completely in June. I also began to wean the Lamictal down after I was off of the Wellbutrin. I got down to 200 mg when I had unprotected sex on the 13th, 14th and 15th of July. I was bleeding lightly (for the most part) at this time and it was around the time I would have had my period if I had one, but I had been changing my Nuvaring every 3 weeks to avoid a period since it seemed to worsen my seizures. I thought that I was protected by my Nuvaring against pregnancy and did not realize that my anti seizure medicine could reduce the amount of birth control. I panicked quite a bit. I started to bleed on the 30th and stopped the estrogen pills as they weren’t helping stop my bleeding and within a day or so was bleeding regularly, and then very heavily. I bled through a pad and my sweatpants onto the couch which I have never done. I made an appointment with my gyno on August 7th because I was very sick from the blood loss and was also worried that I could be pregnant. He took a urine pregnancy test and it came back negative. He thought that my Lamictal could be interfering with the hormones in the Nuvaring causing the hormones to be thrown off, so he put me on the “original” pill, which has a very high dose of hormones, hoping this would be enough that even if the Lamictal did decrease it. The bleeding stopped within a day or so of taking the pills which was on August 8th. I had bled heavily for about 5 or 6 days at that point and had bad cramping and passed some blood clots. It wasn’t time for my period then but it could have started because I hadn’t had a period in a few months and stopped my estrogen pills. Since the pregnancy test was negative I wasn’t as concerned anymore, but still worried a bit that I may have tested too early. I stared becoming moody after being on the birth control for around a week and feel bloated and nauseous. Today, my nipples have felt sore when anything brushed them, which I freaked out about. I’m very concerned that I could be pregnant even though I bled very heavily for a week after I last had sex and had the negative pregnancy test. My nerves are getting the best of me over this, as I have finally been allowed to go back to my university after having 2 of my seizures there. I will probably be able to get a pregnancy test tomorrow but am stressing tonight and wanted to ask about this. Could these symptoms of sore nipples, bloating and moodiness be caused by me switching to a new birth control that is a higher strength? Is it normal for birth control to do this or is this concerning?